# SDR 99ZZZX1423

- Difficulty date: March 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N701JH
- Make and model: Lkheed 132925
- Aircraft serial: 5230
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: JL18891
- Condition: Cracked
- Location: Nlg
- Part time: 7,703 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF THE NOSE GEAR ACTUATOR, THE PIN RETAINER FOR THE ACTUATOR/UPLOCK WAS FOUND CRACKED UNDER THE HEAD OF THE RETAINING BOLT. SUBMITTER STATED IF FAILURE HAD OCCURRED, IT MAY HAVE GONE UNDETECTED FOR SOME TIME DUE TO THE LOCATION. MALFUNCTION OF NG RETRACTION WOULD HAVE RESULTED.
